# SDR UIEA200500042

- Difficulty date: March 29, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Engine: Ge CF650E2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B940533
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, DURING SCHEDULE INSPECTION, NR 3 PYLON, A 2.25 INCH CRACK WAS FOUND AT THE TOP EDGE OF SKIN ASSY AT NAC WL147.8, JUST FORWARD OF THE NAC STA 286.  CRACK IN THE SKIN ASSY WAS CONTAINED WITH A 1.0 INCH DIAMETER HOLE AT THE CRACK TIP.  REPAIR AREA WAS NDT INSP, INCLUDING HFEC INSPECTION OF THE SKIN ASSY TRIMMED EDGES AND ALL REPAIR FASTENER HOLES.  SKIN ASSY WAS REINFORCED AT THE CRACK LOCATION WITH 2 LAYERS IF STAGGERED EXTERIOR ALUMINUM REPAIR DOUBLERS.  REPAIR AREA IS TO BE GIVE A DETAILED VISUAL EVERY C-CHECK OR 18 MONTHS, TO ENSURE ABSENCE OF LOOSE FASTENERS, CRACKS, CORROSION AND ANY OTHER DAMAGE.  EO ISSUED TO ACCOMPLISH INSPECTION. (K)
